# SDR REXA2012080401222

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 16,499 hours, 14,013 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3727.  CREW REPORTED POSSIBLE SMOKE IN CABIN.    OBSERVED FLUID LEAKING OUT OF AFT EQUIPMENT BAY.  PERFORMED SMOKE AND FUMES CHECK PER WORK SCOPE IN THE CABIN AND FLIGHT DECK.  VERIFIED FUMES ORIGINATED FROM MALFUNCTIONING APU.  CLEANED ECS DUCTING AND REPLACED LEFT AND RIGHT COALESCER SOCKS. PERFORMED 45 MIN FULL HOT PACK OPS USING ENGINE BLEEDS. VERIFIED NORMAL PACK OPS AND ODOR DISSIPATED OVER THE COURSE OF PACK OPERATIONS.  AIRCRAFT OK FOR SERVICE.
